COUPLED FIXED POINTS OF SKEW INCREASINGOPERATORS AND APPLICATIONS  

COUPLED FIXED POINTS OF SKEW INCREASING OPERATORS AND APPLICATIONS

在线阅读下载全文

作  者:刘伟安 杨茵 陈化 

出  处:《Acta Mathematica Scientia》1999年第4期402-408,共7页数学物理学报(B辑英文版)

摘  要:In this paper, the skew-increasing operators and their coupled fixed points are defined. It is proved that the existence of coupled fixed points and fixed point theorem for skew-increasing operators, and the iterative formula are given.In this paper, the skew-increasing operators and their coupled fixed points are defined. It is proved that the existence of coupled fixed points and fixed point theorem for skew-increasing operators, and the iterative formula are given.

关 键 词:cone and partial order skew-increasing operator coupled fixed points monotonic iterative technique 

分 类 号:O241[理学—计算数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象